# SDR EIAA2011039

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,215 hours
- Engine: Pwa JT9D7J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Surges
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ENGINE NR 1 HAD ENGINE COMPRESSOR SURGE AT 12,000 19,000 AND AGAIN AT 29,000.  OPERATED ENGINE AT IDLE NO FURTHER STALLS, NO EXCEEDENCE OBSERVED.  RETURNED TO ANC.  REMOVED AND REPLACED NR 1 ENGINE PER EIA W/C F7001, F7202, F7207, F7209 OP'S CHECK GOOD.
